Alert archive / Mississippi / Heat Advisories in 2021

Heat Advisory 1, NWS Jackson, MS

June 14, 2021Ashley County, Chicot County, Arkansas; 9 parishes in Louisiana; 25 counties in Mississippi

NWS Jackson, MS issued this heat advisory at Jun 14, 2021, 3:04 AM CDT for Ashley County, Chicot County, Arkansas; 9 parishes in Louisiana; 25 counties in Mississippi. It took effect at Jun 14, 2021, 10:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2021, 3:04 AM CDT (08:04 UTC)
In effect from
Jun 14, 2021, 10:00 AM CDT
Expired
Jun 14, 2021, 2:47 PM CDT
In force
5 hr
Issued by
NWS Jackson, MS
All 36 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Claiborne County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Lamar County, MS, Lawrence County, MS, Lincoln County, MS, Madison County, MS, Marion County, MS, Rankin County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 65 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2021-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2021-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -150 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1675 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-150 m²/s²
0-3 km storm-relative helicity
-67 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

706 
WWUS74 KJAN 140804
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
304 AM CDT Mon Jun 14 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034>036-040>043-047>049-
053>056-059>066-072>074-141615-
/O.NEW.KJAN.HT.Y.0001.210614T1500Z-210615T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington-
Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-
Rankin-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Greenville, Belzoni, Isola, 
Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, 
Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, 
Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, 
Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, 
Taylorsville, Raleigh, Fayette, Natchez, Bude, Roxie, Meadville, 
Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins,
Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, 
Purvis, and Hattiesburg
304 AM CDT Mon Jun 14 2021

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

* WHAT...Heat index values of 105 to 110 degrees expected.

* WHERE...Portions of northeast Louisiana, central, northwest, 
  south central, southeast, southwest and west central 
  Mississippi and southeast Arkansas.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
2 follow-up statements
254 
WWUS74 KJAN 141429
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
929 AM CDT Mon Jun 14 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034>036-040>043-047>049-
053>056-059>066-072>074-142230-
/O.CON.KJAN.HT.Y.0001.210614T1500Z-210615T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington-
Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-
Rankin-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Greenville, Belzoni, Isola, 
Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, 
Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, 
Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, 
Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, 
Taylorsville, Raleigh, Fayette, Natchez, Bude, Roxie, Meadville, 
Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins,
Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, 
Purvis, and Hattiesburg
929 AM CDT Mon Jun 14 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values of 105 to 110 degrees expected.

* WHERE...Portions of northeast Louisiana, central, northwest, 
  south central, southeast, southwest and west central 
  Mississippi and southeast Arkansas.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

GG
692 
WWUS74 KJAN 141947
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
247 PM CDT Mon Jun 14 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034>036-040>043-047>049-
053>056-059>066-072>074-142100-
/O.CAN.KJAN.HT.Y.0001.000000T0000Z-210615T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington-
Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-
Rankin-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Greenville, Belzoni, Isola, 
Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, 
Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, 
Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, 
Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, 
Taylorsville, Raleigh, Fayette, Natchez, Bude, Roxie, Meadville, 
Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins,
Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, 
Purvis, and Hattiesburg
247 PM CDT Mon Jun 14 2021

...HEAT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this heat advisory went out at Jun 14, 12:26 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 14, 12:26 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1226 AM CDT Mon Jun 14 2021

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:

Predominately VFR conditions will prevail at all TAF sites through
the period. Showers and storms have exited the area early this
evening with lingering high clouds across the area. These clouds
will continue overnight, but sub-VFR ceilings are not expected.
Patchy fog resulting in visibility restrictions will be possible
at GTR/PIB/HBG early this morning. Any fog should lift shortly
after sunrise with VFR conditions prevailing thereafter. Another
round of afternoon showers and thunderstorms will be possible
mainly south of I-20 with brief reduction in visibility and
ceiling. Winds will remain out of the north around 5-8kts. /TW/

&&

.DISCUSSION...
The threat for severe weather has ended for the evening and the
last of the day's convection was noted on radar dissipating over
our southwest most zones. No additional rainfall is expected
tonight so pops have been removed elsewhere. The widespread
coverage of rainfall will likely lead to some patchy fog by
morning but dense fog is not anticipated. Temperatures were
knocked down by the rain below forecast morning lows in east
Mississippi and several other locations so minimum temperatures
were updated and lowered a degree or two across the board. /22/

Prior discussion below:
Through Tonight: In the near-term, focus remains several ongoing
clusters of strong to severe thunderstorms moving south across our
forecast area. Early afternoon temperature and moisture profiles
indicated around 5000 J/kg of MUCAPE and 1400 J/kg of DCAPE in
place over the region, and storms so far this afternoon have
responded accordingly. Quickly growing pulse storms with the
potential for microbursts and some hail will continue into the
early evening as these storms coalesce along developing cold pools
and race southward. With the loss of daytime heating, the severe
threat should quickly diminish this evening. Another warm, humid
night is on tap as there has really not been any air mass
replacement today. This may also lead to some patches of fog where
today's rain has left humidity too high to mix out before sunset.
/NF/

Monday through Sunday:

For the rest of the week and into next weekend, there haven't been
many changes in forecast reasoning. Starting off the new work week,
the flow aloft will become northerly as a stout ridge over the
Rockies amplifies and tilts eastward. A sequence of shortwave
troughs rounding the ridge axis and diving south will reinforce a
generally drier pattern, while at the surface a weak "cold" front
arriving Tuesday into Wednesday will be marked by lower dew points
and higher surface pressure. POPs will be focused along the Gulf
Coast in the first half of the week, trending to below mentionable
values on Thursday. Guidance remains in fairly decent agreement with
this overall pattern, and a consensus blend of forecast elements
looked reasonable. Before the front arrives, daytime max temps in
into the mid-90s can be expected on Monday and Tuesday. Combined
with lingering humidity, dangerous heat conditions are possible
mainly south of I-20 on Monday and could develop again in far
southern parts of the area on Tuesday. Will introduce a mention of
"Elevated" heat stress conditions in the Hazardous Weather Outlook
text and graphics for tomorrow, and evaluate the need for a possible
Heat Advisory with the next forecast issuance. For the back half of
the work week, the upper-level flow looks to break down some as the
axis continues to shear and tilt to the east and a deeper trough
dives into the Upper Midwest region.

While all this is going on in the westerlies, a broad area of
showers and storms over the Bay of Campeche in the southwestern Gulf
of Mexico should continue to wobble in that vicinity for a few days
before slowly advancing northward and possibly organizing into a
Tropical Depression. NHC currently gives the area of storms around a
50 percent chance for Tropical Depression development during the
next 5 days. These broad systems are hard to predict in fine detail,
but the environment will generally support some organization over
the next few days. That potential will have to be monitored, but it
is still too early to pin down any potential impacts around the
central Gulf Coast region. Have continued to trend the chances for
rain (possibly heavy) and stronger winds slightly higher closer to
the Gulf Coast next weekend. Stay tuned for updates throughout the
week, especially if traveling along the Gulf Coast late this week
and early next week. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  93  72  94 /  14  26   9   6
Meridian      70  93  69  94 /  13  31   9   7
Vicksburg     75  94  72  95 /  14  20   8   6
Hattiesburg   72  94  73  94 /  14  43  19  22
Natchez       74  93  73  95 /  15  34  14  15
Greenville    75  93  72  93 /  13   5   1   2
Greenwood     74  93  70  93 /  13   6   1   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/NF/22
Hazardous weather outlook, Jun 13, 11:29 AM CDT, 15 hours 35 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1129 AM CDT Sun Jun 13 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-141630-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this afternoon through this evening

DANGEROUS HEAT
THREAT...Limited
TIMING...remainder of today

Isolated severe thunderstorms are possible. Damaging wind gusts
will be the primary hazard with any severe storms that develop,
but some hail may also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Caution is advised for possible dangerous heat as heat index
values peak near 105 degrees. Heat exhaustion will be possible
with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous heat with maximum heat index values near 105 degrees
is possible for extreme southeast Arkansas, portions of central
Mississippi, west central Mississippi, northwest Mississippi,
northeast Louisiana, and all of south central Mississippi on
Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ026>033-039-141630-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Noxubee-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this afternoon through this evening

Isolated severe thunderstorms are possible. Damaging wind gusts
will be the primary hazard with any severe storms that develop,
but some hail may also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ036>038-043>046-049>052-056>058-141630-
Holmes-Attala-Winston-Madison MS-Leake-Neshoba-Kemper-Rankin-
Scott-Newton-Lauderdale-Smith-Jasper-Clarke-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...this afternoon through this evening

Severe thunderstorms capable of producing damaging winds to
60 mph and hail at least to the size of quarters are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ042-047-048-053>055-059>066-072>074-141630-
Yazoo-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and west central
Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...this afternoon through this evening

DANGEROUS HEAT
THREAT...Limited
TIMING...remainder of today

Severe thunderstorms capable of producing damaging winds to
60 mph and hail at least to the size of quarters are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Caution is advised for possible dangerous heat as heat index
values peak near 105 degrees. Heat exhaustion will be possible
with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous heat with maximum heat index values near 105 degrees
is possible for extreme southeast Arkansas, portions of central
Mississippi, west central Mississippi, northwest Mississippi,
northeast Louisiana, and all of south central Mississippi on
Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
 in excess of 110 degrees for multiple days. Heat stroke continues
 to be a major concern.
Significant...Dangerous heat expected with peak heat index values
 in excess of 110 degrees. Heat stroke will be a significant
 concern.
Elevated...Dangerous heat likely with peak heat index values
 ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
 heat index values peak near 105 degrees. Heat exhaustion will
 be possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 13, 9:17 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     DIXON                   32.67N 89.22W
06/13/2021                   NESHOBA            MS   911 CALL CENTER

            TREE DOWNED IN THE DIXON COMMUNITY.

&&

DL
Local storm report, Jun 13, 9:18 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
918 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     1 S BETHSAIDA           32.67N 89.03W
06/13/2021                   NESHOBA            MS   911 CALL CENTER

            TREES DOWNED IN THE HOUSE AND TUCKER AREAS.

&&

DL
Local storm report, Jun 13, 9:20 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND DMG     4 SSW BOGUE CHITTO      32.77N 88.95W
06/13/2021                   NESHOBA            MS   911 CALL CENTER

            TREES DOWNED IN EASTERN NESHOBA CO.

&&

DL
Local storm report, Jun 13, 9:31 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
931 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     COLLINSVILLE            32.50N 88.85W
06/13/2021                   LAUDERDALE         MS   PUBLIC

            SEVERAL TREES AND POWER LINES DOWNED IN THE
            COLLINSVILLE AREA.

&&

DL
Local storm report, Jun 13, 9:33 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 W MARION              32.43N 88.69W
06/13/2021                   LAUDERDALE         MS   PUBLIC

            TREE DOWNED ON A POWER LINE ON 11TH AVE.

&&

DL
Local storm report, Jun 13, 9:36 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
936 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     2 SSW LOST GAP          32.33N 88.78W
06/13/2021                   LAUDERDALE         MS   PUBLIC

            TREE DOWNED ON A POWER LINE ALONG ARUNDEL
            RD.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:28 PM CDTSpecial Weather StatementJANAvoyelles62 min
Jun 13, 7:54 PM CDTSevere Thunderstorm WarningJANCatahoula39 min
Jun 14, 3:55 PM CDTSpecial Weather StatementJANRankin65 min
Jun 14, 4:41 PM CDTSpecial Weather StatementJANSmith64 min
Jun 14, 5:04 PM CDTSevere Thunderstorm WarningJANSimpson, Smith41 min
Jun 14, 5:41 PM CDTSpecial Weather StatementJANCovington, Simpson64 min
Jun 14, 6:09 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson51 min
Jun 14, 6:12 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence48 min
Jun 14, 6:39 PM CDTSpecial Weather StatementJANLincoln66 min
Jun 14, 6:53 PM CDTSpecial Weather StatementJANMarion67 min

Nearby

Heat Advisories in Mississippi, 2021Heat Advisories in Louisiana, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.